# SDR SWAA2024092734995

- Difficulty date: September 7, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N8722L
- Make and model: Boeing 737-8
- Aircraft serial: 37019
- Aircraft time: 12,626 hours, 6,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 58) AFT CARGO; STA 727B TO 727F; LBL 22; WL 155; Z-ANGLE HAS CORROSION<[01] FAULT RESOLVED ON OTHER FAULT. SEE FAULT TTG8Q00VQ3WJ FOR THE REPLACEMENT OF LH ZEE ANGLE ASSEMBLY STA 727 E+9 THRU STA 847;[02] AUDIT C/W
